# SDR J6BA202408140009

- Difficulty date: June 18, 2024
- Submitted: August 14, 2024
- Operation: Air carrier
- Aircraft: N923SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7664
- Aircraft time: 48,406 hours, 41,334 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING DAMAGED NEAR JACK PAD; DUE TO A/C COMING OFF JACKS.     (C-CHECK RO 8/12/2024)    REPAIRED L/H WING EXTERNAL SKIN NEAR JACKPAD IAW MHI RJ REO # 601R-57-21-3852 REV -- DATED 7/29/2024
